# SDR SIMA200234506

- Difficulty date: December 4, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Engine: Allsn AE3007C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED DAMAGED CENTER SILL AND REPLACED WITH SERVICEABLE SILL.  REPAIR DONE IAW SRM.
